# SDR SWAA2020042731458

- Difficulty date: March 13, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR #5 BEAM IS CRACKED. VERIFED WITH HFEC. / REMOVED AND REPLACED THE #5 BEAM ON R1 DOOR IAW BOEING DWG # 141A6516 REV:D AND BOEING DWG # 141A6535 AND SRM 51-40-02-0G-0 P/N 141A6536-21 ATAG # WN2839
